Alert archive / New Jersey / River Flood Warnings in 2010
River Flood Warning 38, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Mar 23, 2010, 1:16 AM EDT for Morris County, Passaic County, New Jersey. It took effect at Mar 23, 2010, 5:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2010, 1:16 AM EDT (05:16 UTC)
- In effect from
- Mar 23, 2010, 5:00 AM EDT
- Expired
- Mar 23, 2010, 9:29 PM EDT
- In force
- 16 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
Counties Morris County, NJ, Passaic County, NJ
The radar
The Philadelphia radar (KDIX), 111 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pequannock River at Macopin (MCPN4). The gauge peaked at 5.47 ft at Mar 23, 2010, 3:00 PM EDT.
- Action stage
- 5 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01382500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
739
WGUS41 KPHI 230516
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 AM EDT TUE MAR 23 2010
...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
NJC027-031-231116-
/O.NEW.KPHI.FL.W.0038.100323T1500Z-000000T0000Z/
/MCPN4.1.ER.100323T1500Z.100324T0000Z.000000T0000Z.NO/
116 AM EDT TUE MAR 23 2010
THE NATIONAL WEATHER SERVICE HAS ISSUED A
* FLOOD WARNING FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* FROM THIS MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:15 AM THE STAGE WAS 5.2 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE THIS MORNING AND
CONTINUE RISING TO NEAR 5.9 FEET THIS EVENING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.15 TUE 115 AM 5.9 TUE 8 PM
&&
IOVINO5 follow-up statements
811
WGUS81 KPHI 230650
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 AM EDT TUE MAR 23 2010
...THE FLOOD WARNING CONTINUES FOR THE PEQUANNOCK RIVER BELOW
MACOPIN DAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
NJC027-031-231650-
/O.EXT.KPHI.FL.W.0038.100323T0900Z-100325T0300Z/
/MCPN4.1.ER.100323T0900Z.100324T0000Z.100324T2100Z.NO/
250 AM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:15 AM THE STAGE WAS 5.2 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY MORNING AND
WILL CONTINUE RISING TO NEAR 6.1 FEET THIS EVENING. THE RIVER SHOULD
FALL BACK BELOW FLOOD STAGE ON WEDNESDAY AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.18 TUE 215 AM 6.1 TUE 8 PM
&&
IOVINO891
WGUS81 KPHI 231020
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
620 AM EDT TUE MAR 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY..
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-232020-
/O.CON.KPHI.FL.W.0038.000000T0000Z-100325T0300Z/
/MCPN4.1.ER.100323T1500Z.100324T0000Z.100324T2100Z.NO/
620 AM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:15 AM TUESDAY THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO
RISE TO NEAR 5.8 FEET TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
BY TOMORROW AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.31 TUE 5 AM 5.8 TUE 8 PM
&&082
WGUS81 KPHI 231436
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1036 AM EDT TUE MAR 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-240036-
/O.EXT.KPHI.FL.W.0038.000000T0000Z-100325T0100Z/
/MCPN4.1.ER.100323T1500Z.100324T0000Z.100324T1900Z.NO/
1036 AM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO
RISE TO NEAR 5.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY TOMORROW AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.43 TUE 10 AM 5.8 TUE 8 PM
&&595
WGUS81 KPHI 231946
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT TUE MAR 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER
ROCKAWAY RIVER
WANAQUE RIVER
PASSAIC RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
NJC013-027-031-240546-
/O.CON.KPHI.FL.W.0036.000000T0000Z-000000T0000Z/
/PINN4.1.ER.100323T2200Z.100325T0600Z.000000T0000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 PM THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD CONTINUE RISING TO NEAR 19.6 FEET ON
WEDNESDAY NIGHT.
$$
NJC013-031-240546-
/O.CON.KPHI.FL.W.0037.000000T0000Z-000000T0000Z/
/LTFN4.1.ER.100323T1932Z.100325T0000Z.000000T0000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT LITTLE FALLS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 PM THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD CONTINUE RISING TO NEAR 7.9 FEET ON
WEDNESDAY EVENING.
* IMPACT...AT 8.0 FEET...FLOODING OCCURS IN THE OLD WAYNE AREA OF WAYNE.
$$
NJC027-031-240200-
/O.EXT.KPHI.FL.W.0038.000000T0000Z-100324T0200Z/
/MCPN4.1.ER.100323T2000Z.100323T2000Z.100323T2000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 PM THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO CREST AROUND FLOOD STAGE EARLY
THIS EVENING.
$$
NJC027-240546-
/O.EXT.KPHI.FL.W.0041.000000T0000Z-100324T0600Z/
/BNTN4.1.ER.100323T1100Z.100323T1700Z.100324T0000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 PM THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE FALLING AND SHOULD RETURN BACK
BELOW FLOOD STAGE THIS EVENING.
$$
NJC027-240546-
/O.EXT.KPHI.FL.W.0039.000000T0000Z-100325T0600Z/
/BONN4.1.ER.100323T1123Z.100324T0000Z.100325T0000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 PM THE STAGE WAS 5.9 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.1 FEET THIS
EVENING. THE RIVER SHOULD FALL BACK BELOW FLOOD STAGE ON WEDNESDAY
EVENING.
$$
NJC031-240546-
/O.EXT.KPHI.FL.W.0040.000000T0000Z-100324T2100Z/
/WNQN4.1.ER.100323T0905Z.100323T2100Z.100324T1500Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 PM THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.4 FEET EARLY
THIS EVENING. THE RIVER WILL SHOULD FALL BACK BELOW FLOOD STAGE ON
WEDNESDAY MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 18.99 TUE 300 PM 19.6 THU 2 AM
LITTLE FALLS 7.0 6.93 TUE 230 PM 7.9 WED 8 PM
ROCKAWAY RIVER
BOONTON ABOVE T 5.0 5.32 TUE 315 PM CRESTED
BOONTON BELOW T 5.0 5.91 TUE 315 PM 6.1 TUE 8 PM
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.47 TUE 315 PM NEAR CREST
WANAQUE RIVER
WANAQUE DAM 5.0 5.35 TUE 300 PM NEAR CREST
&&
IOVINO634
WGUS81 KPHI 240129
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT TUE MAR 23 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN NEW
JERSEY...
PEQUANNOCK RIVER
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER
ROCKAWAY RIVER
WANAQUE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
NJC013-027-031-241129-
/O.EXT.KPHI.FL.W.0036.000000T0000Z-100327T0000Z/
/PINN4.1.ER.100323T1915Z.100325T0000Z.100326T1800Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM TUESDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET ON
WEDNESDAY EVENING. THE RIVER WILL FALL BACK BELOW FLOOD STAGE
ON FRIDAY AFTERNOON.
$$
NJC013-031-241129-
/O.EXT.KPHI.FL.W.0037.000000T0000Z-100326T2000Z/
/LTFN4.1.ER.100323T1920Z.100325T0000Z.100326T1400Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT LITTLE FALLS.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM TUESDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET ON
WEDNESDAY EVENING. THE RIVER WILL FALL BACK BELOW FLOOD STAGE
ON FRIDAY MORNING.
* IMPACT...AT 8.0 FEET...FLOODING OCCURS IN THE OLD WAYNE AREA
OF WAYNE.
$$
NJC027-240800-
/O.EXT.KPHI.FL.W.0041.000000T0000Z-100324T0800Z/
/BNTN4.1.ER.100323T1100Z.100323T1700Z.100324T0200Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM TUESDAY THE STAGE WAS 5.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE FALLING AND IT SHOULD
RETURN BACK BELOW FLOOD STAGE TONIGHT.
$$
NJC027-241129-
/O.EXT.KPHI.FL.W.0039.000000T0000Z-100325T0900Z/
/BONN4.1.ER.100323T1123Z.100324T0015Z.100325T0300Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM TUESDAY THE STAGE WAS 6.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE FALLING AND IT SHOULD
RETURN BACK BELOW FLOOD STAGE ON WEDNESDAY EVENING.
$$
NJC031-241129-
/O.EXT.KPHI.FL.W.0040.000000T0000Z-100325T0000Z/
/WNQN4.1.ER.100323T0905Z.100323T1815Z.100324T1800Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM TUESDAY THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE FALLING AND IT SHOULD
RETURN BACK BELOW FLOOD STAGE ON WEDNESDAY AFTERNOON.
$$
NJC027-031-240229-
/O.CAN.KPHI.FL.W.0038.000000T0000Z-100324T0200Z/
/MCPN4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING HAS BEEN CANCELLED FOR
THE PEQUANNOCK RIVER AT MACOPIN DAM.
* AT 8:15 PM TUESDAY THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 5.5 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 19.12 TUE 9 PM 19.5 WED 8 PM
LITTLE FALLS 7.0 7.17 TUE 8 PM 7.9 WED 8 PM
ROCKAWAY RIVER
BOONTON ABOVE T 5.0 5.04 TUE 9 PM CRESTED
BOONTON BELOW T 5.0 5.98 TUE 9 PM CRESTED
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.47 TUE 8 PM CRESTED
WANAQUE RIVER
WANAQUE DAM 5.0 5.31 TUE 8 PM CRESTED
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Mar 22, 7:32 PM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, Mar 22, 7:32 PM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT MON MAR 22 2010
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER NORTHERN WEST VIRGINIA WILL MOVE
NORTHEAST AND PASS ACROSS NORTHERN PENNSYLVANIA AND NEW JERSEY LATE
TONIGHT AND THROUGH SOUTHERN NEW ENGLAND ON TUESDAY. A HIGH PRESSURE
SYSTEM WILL THEN BUILD IN ACROSS THE SOUTHERN MIDDLE ATLANTIC STATES
ON WEDNESDAY AND THURSDAY. A COLD FRONT IS FORECAST TO MOVE THROUGH
THE REGION ON THURSDAY NIGHT. A SOUTHERN PLAINS LOW PRESSURE SYSTEM
WILL THEN ATTACH ITSELF TO THE FRONTAL BOUNDARY NEAR THE CAROLINAS
ON FRIDAY AS IT MOVES OFFSHORE. A CANADIAN HIGH PRESSURE SYSTEM WILL
THEN BUILD INTO THE NORTHEAST FOR THE WEEKEND BEFORE ANOTHER COLD
FRONT APPROACHES THE REGION ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE WRF-NMM IS VERIFYING POORLY WITH THE ONGOING PRECIPITATION AND
CONVECTION (IT ALSO BLED INTO SOME OF ITS HIER RESOLUTION MODELS)
THAT BY DEFAULT WE WILL BE SIDING TOWARD THE GFS AND CAN RGEM MODEL
SOLUTION THROUGH THE SHORT TERM. THE CAN RGEM AS OF NOW HAS THE BEST
HANDLE ON THE ONGOING CONVECTION.
THE FLOOD WATCH WILL REMAIN IN EFFECT AS IS. THE THUNDERSTORMS AND
HEAVIER PRECIPITATION WERE ALIGNING ITSELF VERY WELL WITH THE 925 MB
LLJ AS DEPICTED BY THE GFS. THIS FEATURE IS FORECAST TO PIVOT FROM S
TO N TO SE TO NW AS THE REST OF TODAY PROGRESSES AND BY 00Z THIS
EVENING IS ACROSS THE ACY AND PHL METRO AREA CORRIDORS AND BY 06Z IS
ACROSS NORTHERN NJ AND NORTHERN PA. THERE ARE MANY MODEL FEATURES
FCSTG ENHANCED PRECIPITATION (ISENTROPIC LIFT, LLVL THETA E RIDGE
AND THE LLJ JET ITSELF) THAT EXIT OUR CWA BY ABOUT 7Z OR 8Z TNGT.
AS THE WARM SECTOR CONTINUES TO GET PINCHED SOUTH OF OUR CWA WE WILL
SEE THE PRECIPITATION EVOLVE MORE INTO AN AREA OF STRATIFORM RAIN
AND EMBEDDED THUNDERSTORMS. WHAT SURFACE BASED INSTABILITY TO OUR SW
IS FORECAST TO BE GONE BY 00Z, BUT INSTABILITY ALOFT AS DEPICTED IN
THE S.I. AND 925MB L.I. FCSTS ARE PREDICTED TO CONTINUE THROUGH THE
NIGHT. SO WILL THE CHANCE FOR THUNDER. SATL ESTIMATES OF PWAT REMAIN
GREATER THAN 200% OF NORMAL, SO THE HIGHER END MODEL QPF BASED ON
ALL OF THE FORCING MECHANISMS STILL LOOK UNFORTUNATELY
FAVORABLE.
AS THE NIGHT CONTINUES THE SUPPORT FOR HEAVIER PRECIPITATION ENDS
AND THUS WE DID LOWER POPS FROM SW TO NE AS THE NIGHT CONTINUES. WE
FAVORED FOLLOWING THE LAV GUIDANCE FOR TEMPS TONIGHT AS THE THERMAL
RIDGE WOULD FAVOR A HOLDING OR SLIGHT RISING OF TEMPS THIS EVENING
BEFORE THEY DROP OFF TOWARD MORNING AFTER THE OCCLUDED FRONT CLEARS
THE ENTIRE AREA.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
ON TUESDAY FORECAST SOUNDINGS ARE SHOWING THAT THE CONVECTIVE
TEMPERATURES WILL BE REACHED IN OUR CWA. THE GFS DOES FORECAST THE
TROWAL TO ROTATE BACK INTO OUR CWA TUESDAY AFTERNOON PLUS THERE
REMAINS DECENT MID LVL QVEC CONVERGENCE THROUGHOUT OUR CWA. SIMILAR
TO LAST WEEK, WHILE ADDITIONAL PRECIPITATION AMOUNTS SHOULD NOT BE
HEAVY THROUGH TUESDAY NIGHT, LESS THAN HALF AN INCH, IT WOULD
PROBABLY SLOW THE RECESSION OF ANY STREAMS AND RIVERS THAT DO REACH
FLOOD STAGE.
THE FORECAST SUPPORT FOR PRECIPITATION REALLY FALLS APART AFTER
TUESDAY EVENING AND WE KEPT THE SECOND HALF OF THE NIGHT IN OUR CWA
DRY. ENOUGH COLD AIR WOULD WORK INTO THE HIGHER TERRAIN LOCATIONS
THAT IF PRECIPITATION PERSISTED THROUGH THE NIGHT, IT MIGHT NOT BE
LIQUID. GFS FORECAST SOUNDINGS SUPPORT SLEET AS A PTYPE, BUT THAT
DID NOT VERIFY WELL LAST WEEK.
A WINDIER, BUT DRY WEATHER DAY IS EXPECTED ON WEDNESDAY AS THE
CLOSED LOW MOVES FAR ENOUGH OFFSHORE AND RIDGING RETURNS AT THE
SURFACE AND ALOFT. THE CONVECTIVE TEMPERATURE ON THE FORECAST
SOUNDINGS BOUNCE AROUND BETWEEN PRESENT SOUNDING TEMPS AND TEMPS
WELL INTO THE 60S, SO IT DOES NOT READ AS A PARTLY OR MOSTLY CLOUDY
DAY. WINDS SHOULD DIMINISH WEDNESDAY NIGHT AND THURSDAY AS HIGH
PRESSURE MAKES ITS CLOSEST PASS TO OUR CWA. CLOUDS SHOULD START
INCREASING IN ADVANCE OF THE NEXT COLD FRONT AS THURSDAY PROGRESSES.
GIVEN THE COOL BIAS THAT GFS MOS IN PARTICULAR HAS HAD WITH MAX
TEMPS THIS MONTH WE HAVE GONE WITH THE WARMER MOS DATASETS FOR MAX
TEMPS TUE THROUGH THU. MIN TEMPS IN GENERAL WERE A STAT GUIDANCE
BLEND EXCEPT FOR WEDNESDAY NIGHT WHERE WE FAVORED THE LOWER GFS MOS
BECAUSE OF THE RADIATIONAL COOLING LOOK.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AN ACTIVE PATTERN LOOKS TO OCCUR AS ADDITIONAL ENERGY CARVES MORE
TROUGHINESS ACROSS THE PLAINS DURING THE START OF THIS TIME FRAME.
THE SOUTHERN JET LOOKS TO PROVIDE PLENTY OF ENERGY WHILE THE
NORTHERN JET SEEMS TO BRUSH THE NORTHERN TIER STATES. THE NORTHERN
STREAM THOUGH WILL PUSH A COLD FRONT ACROSS OUR AREA THURSDAY NIGHT
AS A CHILLY HIGH PRESSURE SYSTEM BUILDS ACROSS THE GREAT LAKES AND
SOUTHEASTERN CANADA. MEANWHILE, THE ENERGY THAT EJECTED INTO THE
CENTRAL/SOUTHERN PLAINS WILL SCOUT EASTWARD ALONG THE AFOREMENTIONED
FRONTAL BOUNDARY. WE WILL HAVE TO SEE IF THIS SYSTEM ENDS UP
WRAPPING UP MORE AND BECOMING A CLOSED LOW AS THIS RECENT WINTER AND
THE START OF THIS SPRING HAVE MOSTLY TRENDED THIS WAY. AS THE CASE
THIS FAR OUT, THE MODEL GUIDANCE DOES SHOW SOME DISAGREEMENT WITH
THE DETAILS ESPECIALLY. THE GFS IS FARTHER NORTH WITH THE SURFACE
WAVE WHILE THE 00Z ECMWF IS FARTHER SOUTH AND DRIER. THE SURFACE
HIGH ADVERTISED TO BE BUILDING JUST TO OUR NORTH MAY DELIVER ENOUGH
LOW TO MID LEVEL DRY AIR TO PUSH THE BULK OF THE OVERRUNNING TYPE
PRECIPITATION FARTHER TO THE SOUTH /AS OF NOW WE ARE CARRYING RATHER
LOW DEW POINTS/.
WE GENERALLY FOLLOWED HPC GUIDANCE, WHICH WENT MORE WITH THE 00Z
ECMWF ALONG WITH SOME INCORPORATION OF THE 00Z ECMWF ENSEMBLE MEAN.
WE THEN MADE SOME TWEAKS BASED ON ADDITIONAL COLLABORATION WITH OUR
SURROUNDING OFFICES. WE BROUGHT IN LOW CHC POPS LATER THURSDAY NIGHT
AND FRIDAY MORNING, THEN LOWERED THEM FROM NORTH TO SOUTH DURING
FRIDAY AFTERNOON. IF THE PRECIPITATION DOES GET INTO OUR AREA, THE
ATMOSPHERIC PROFILE WOULD SUPPORT SOME SNOW ESPECIALLY ACROSS THE
FAR NORTH. THE GFS WOULD SUGGEST THAT SNOW COULD FALL FARTHER SOUTH.
GIVEN THE UNCERTAINTY ON JUST HOW FAR NORTH THE PRECIPITATION SHIELD
GETS AND ALSO THE THERMAL PROFILES, WE JUST CONFINED THE RAIN/SNOW
MENTION ACROSS THE FAR NORTHWESTERN ZONES ATTM. OVERALL THOUGH, A
COOLER REGIME WILL BE INDICATED DURING THIS TIME FRAME ALTHOUGH SOME
MODERATION IS ANTICIPATED ON MONDAY AS A RETURN FLOW MAY BECOME
ESTABLISHED AHEAD OF THE NEXT SYSTEM. FOR MONDAY, WE WENT WITH CHC
POPS AS THE NEXT SYSTEM APPROACHES FROM THE WEST.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN AREA OF LOW PRESSURE IN NORTHERN WEST VIRGINIA EARLY THIS EVENING
WILL GRADUALLY MOVE EASTWARD OVERNIGHT AND CROSS OUR AREA THROUGH
TUESDAY MORNING. SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE AREA
HAVE BEEN MOSTLY IN BANDS AS THEY MOVE FROM SOUTH TO NORTH, HOWEVER
THE CHANCES OF MORE WIDESPREAD THUNDER LOOKS TO BE LESS NOW. WE WENT
AHEAD AND REMOVED THE THUNDER FROM ALL OUR TERMINALS AS THE THREAT
APPEARS TO BE MORE ISOLATED NOW. WE WILL MONITOR THOUGH AND ISSUE
AMENDMENTS IF THUNDER LOOKS TO IMPACT A PARTICULAR TERMINAL,
ESPECIALLY GIVEN RADAR TRENDS OFF OF THE MARYLAND ATLANTIC COAST.
OTHERWISE, SHOWERS WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH THE
NIGHT WITH THE STEADIEST PROBABLY BECOMING ESTABLISHED IN THE
VICINITY OF KRDG TO KABE THEN TO NEAR KTTN. OVERALL, WE CARRIED A
TEMPO GROUP FOR AWHILE TO INDICATE SOME HEAVIER SHOWERS THEN WENT TO
A PREVAILING GROUP GIVEN SOME UNCERTAINTY ON THE ORGANIZATION OF THE
PRECIPITATION. MVFR TO IFR CEILINGS ARE EXPECTED TO LINGER THROUGH
THE NIGHT AND EARLY TUESDAY MORNING, WITH VISIBILITIES LOWERING TO
MVFR/IFR IN HEAVIER RAIN AND SOME POSSIBLE FOG.
AS THE STORM SYSTEM MOVES ACROSS THE AREA TUESDAY, THE PRECIPITATION
IS EXPECTED TO BE WINDING DOWN FOR MOST, ALTHOUGH SOME SHOWERS
CANNOT BE RULED OUT /PERHAPS GREATEST CHANCE AT KABE/. THE CEILINGS
AND VISIBILITIES ARE EXPECTED TO IMPROVE THROUGH THE MORNING WITH
VFR CONDITIONS EXPECTED EVERYWHERE FROM ABOUT MIDDAY ON. THE
EXCEPTION IS WHERE SHOWERS OCCUR. THE SURFACE WINDS WILL TURN FROM
THE SOUTHEAST TO SOUTHWEST INTO TUESDAY MORNING THEN MORE WESTERLY
AT SOME TERMINALS TUESDAY AFTERNOON. THE WIND SPEED SHOULD GENERALLY
BE LESS THAN 15 KNOTS, ALTHOUGH PERHAPS SOMEWHAT OF AN INCREASE
NOTED TOWARD THE END OF THE TAF PERIOD AND ESPECIALLY FOR THE KPHL
30-HOUR TAF AS THE STORM SYSTEM DEPARTS MORE.
OUTLOOK...
AS LOW PRESSURE MOVES NORTHEAST OF OUR AREA VFR CONDITIONS ARE
EXPECTED THROUGH THURSDAY. HOWEVER, A WESTERLY WIND WILL TURN GUSTY
TUESDAY NIGHT AND WEDNESDAY WITH GUSTS UP TO 30 KNOTS POSSIBLE AT
TIMES. A COLD FRONT IS EXPECTED TO SETTLE ACROSS OUR AREA THURSDAY
NIGHT AND AN AREA OF LOW PRESSURE MAY TRACK ALONG IT. AS A RESULT,
ANOTHER ROUND OF PRECIPITATION WILL BE POSSIBLE LATE THURSDAY NIGHT
AND FRIDAY. HIGH PRESSURE SHOULD THEN RETURN FOR SATURDAY WITH NO
SIGNIFICANT WEATHER ANTICIPATED.
&&
.MARINE...
AN AREA OF LOW PRESSURE WILL BE SLIDE JUST TO THE NORTH OF THE
WATERS TONIGHT INTO TUESDAY, PULLING A COUPLE OF FRONTAL BOUNDARIES
WITH IT; ONE TONIGHT AND ONE LATE ON TUESDAY. THE WINDS ACROSS THE
WATERS ARE NOT EXPECTED TO SWITCH TO A WESTERLY OR NORTHWESTERLY
DIRECTION UNTIL AFTER THE SECOND FRONTAL BOUNDARY. HOWEVER, WINDS
ARE EXPECTED TO INCREASE TO SMALL CRAFT ADVISORY CRITERIA TONIGHT
AND LAST THROUGH AT LEAST WEDNESDAY. THERE COULD BE A PERIOD TONIGHT
INTO EARLY TUESDAY WHEN THE WINDS MAY DIMINISH, BUT WE WILL LEAVE
THE ADVISORY UP AT THIS TIME. SEAS WILL INCREASE AS WELL OVER THE
NEXT COUPLE OF DAYS. AS THE LOW STRENGTHENS TO OUR NORTHEAST, THERE
IS THE POTENTIAL FOR WINDS TO INCREASE CLOSE TO GALE FORCE LATE
TUESDAY NIGHT INTO WEDNESDAY BEHIND THE SECOND FRONTAL BOUNDARY WITH
THE COOL AIR MOVING OVER THE /WARMER/ WATERS. FOR NOW WE HAVE HELD
OFF ON ISSUING A GALE WATCH, BUT THIS MAY NEED TO BE LOOKED AT MORE
IN THE FUTURE.
AS THE LOW CONTINUES TO MOVE AWAY FROM THE AREA WEDNESDAY NIGHT,
WINDS WILL DIMINISH THROUGH THURSDAY. HOWEVER, THERE IS THE
POSSIBILITY THAT WINDS MAY APPROACH SMALL CRAFT ADVISORY ON FRIDAY
AS A FRONTAL BOUNDARY WILL MOVE ACROSS THE AREA. BEHIND THIS FRONT,
HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND, BRINGING NICE WEATHER
ONCE AGAIN TO THE WATERS.
&&
.HYDROLOGY...
NO BIG CHANGES TO EVENT TOTAL BASINWIDE AVERAGE QPF ACROSS OUR
REGION WITH 1 TO 2 INCHES EXPECTED FROM THE LOCAL PHL AREA
NORTHWARD. ONCE AGAIN SOME OF THE THE HIGHER QPF IS COINCIDING WITH
AREAS THAT WERE HIT HARD LAST WEEK IN THE RARITAN AND PASSAIC BASINS
AND THIS IS THE MOST VULNERABLE AREA IN THE CURRENT FLOOD WATCH.
THE PRESENCE OF THUNDERSTORMS WILL CAUSE MORE VARIABILITY IN
PRECIPITATION AMOUNTS THAN THERE WERE LAST WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH TUESDAY MORNING FOR PAZ068-069-071.
NJ...FLOOD WATCH THROUGH TUESDAY MORNING FOR NJZ001-007>010-012.
FLOOD WATCH THROUGH TUESDAY MORNING FOR NJZ013-015-018>020-027.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...GORSE
AVIATION...GORSE
MARINE...ROBERTSON
HYDROLOGY...GIGIHazardous weather outlook, Mar 22, 3:23 PM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 PM EDT MON MAR 22 2010 NJZ001-007>010-012-231930- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- 323 PM EDT MON MAR 22 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED, RAINFALL REPORTS ARE ALWAYS APPRECIATED. DEZ001>004-MDZ008-012-015-019-020-NJZ014-016-017-021>026-PAZ054-055- 060>062-067-070-231930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH-SALEM-GLOUCESTER- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-DELAWARE- 323 PM EDT MON MAR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME HEAVY RAIN IS LIKELY INTO TONIGHT WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED, RAINFALL REPORTS ARE ALWAYS APPRECIATED. NJZ013-015-018>020-027-PAZ068-069-071-231930- WESTERN MONMOUTH-MERCER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- SOUTHEASTERN BURLINGTON-MONTGOMERY-BUCKS-PHILADELPHIA- 323 PM EDT MON MAR 22 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED, RAINFALL REPORTS ARE ALWAYS APPRECIATED. ANZ430-431-452>455-231930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 PM EDT MON MAR 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450-451-231930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 323 PM EDT MON MAR 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:25 PM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 15 hr |
| Mar 23, 12:30 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 3 days |
| Mar 23, 12:30 AM EDT | River Flood Warning | PHI | Essex, Passaic | 3 days |
| Mar 23, 1:22 AM EDT | River Flood Warning | PHI | Morris | 44 hr |
| Mar 23, 1:32 AM EDT | River Flood Warning | PHI | Passaic | 38 hr |
| Mar 23, 6:24 AM EDT | River Flood Warning | PHI | Morris | 22 hr |
| Mar 23, 3:14 PM EDT | Gale Warning | PHI | 22 hr |
Nearby
River Flood Warnings in New Jersey, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.